Advertisement

What should I do if I fall off my bike when I'm taking warfarin?

If you fall off your bike while you are taking warfarin, you should call your doctor or get emergency medical help right away – even if you don't seem to be bleeding. This is especially important if you have hit your head. You may be bleeding inside. Warfarin keeps your blood from clotting, so it's easy for you to bleed or bruise while you're taking this medicine.

Continue Learning about Anticoagulant

What precautions should I follow when taking blood thinners?
Grant Cooper, MDGrant Cooper, MD
If you are taking warfarin (Coumadin), you already should be having a test regularly to make sure th...
More Answers
What are some safety tips when taking anticoagulants?
Intermountain HealthcareIntermountain Healthcare
When you are taking anticoagulants, you need to be careful about foods and other medications that ma...
More Answers
What should I tell my doctor before getting anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Before you begin anticoagulant injections, tell your doctor if you:       • have bleeding problem...
More Answers
What are side effects of anticoagulants?
Donna Hill Howes, RNDonna Hill Howes, RN
Anticoagulants increase the risk of serious, even fatal, bleeding. Other side effects of warfarin an...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.